# SDR AWXA200300258

- Difficulty date: February 27, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,183 hours, 26,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Cable
- Part number: 140N28251
- Condition: Failed
- Location: L-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK THE L-2 DOOR EMERGENCY POWER ACTUATION CABLE FAILED TEST, EXCEEDS 1.0 INCH TRAVEL. MAINTENANCE ADJUSTED THE L-2 DOOR EMERGENCY POWER ACTUATION CABLE IAW BMM 52-11-32, PG. 408, PARA. F, STEP 1-4. EMERGENCY POWER ACTUATION TEST WAS GOOD. IAW BMM 52-11-36, PG. 505.
